# SDR ASAA0270004

- Difficulty date: May 10, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 218A43107
- Condition: Malfunctioned
- Location: Fwd Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FORWARD CARGO FIRE WARNING LIGHT CAME ON.  PILOT FIRED FIRE EXTINGUISHER BOTTLE AND RETURNED TO AIRPORT.  INSPECTED FORWARD CARGO COMPARTMENT, THERE WERE NO SIGNS OF A FIRE.  DUST FROM A LIVE SHIPMENT OF BIRDS WAS THE LIKELY CAUSE OF THE FIRE WARNING.  REPLACED THE FIRE EXTINGUISHER BOTTLE.  PERFORMED SYSTEMS TESTS.  NO PROBLEMS WERE NOTED.
